Illinois Journal of Mathematics

$\Delta^{0}_{2}$ Degrees and transfer theorems

R. G. Downey

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 31, Issue 3 (1987), 419-427.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256069291

Digital Object Identifier
doi:10.1215/ijm/1256069291

Mathematical Reviews number (MathSciNet)
MR892177

Zentralblatt MATH identifier
0629.03017

Subjects
Primary: 03D25: Recursively (computably) enumerable sets and degrees
Secondary: 03D30: Other degrees and reducibilities

Citation

Downey, R. G. $\Delta^{0}_{2}$ Degrees and transfer theorems. Illinois J. Math. 31 (1987), no. 3, 419--427. doi:10.1215/ijm/1256069291. https://projecteuclid.org/euclid.ijm/1256069291


Export citation